# SDR CALA2025102010303

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757324
- Aircraft serial: 32587
- Aircraft time: 72,555 hours, 22,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L HAS A PIECE OF  THE SLIDE RAFT HANGING  OUT AT BOTTOM OF DOOR DOOR 2L HAS LANYARD DROOPING FROM BOTTOM , RE TUCK LANYARD .
